# SDR DALA1120186904

- Difficulty date: February 2, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONNECTOR FOR EMERGENCY LIGHT CABLE SEAT 25DEF BROKEN.  REPLACED CONNECTOR AT SAA DURING HMV ON N/R CARD 162441.
